Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taken meth shot, breathing heavily, not seeing properly, feeling burning hot. Normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 1945 Questions
is it normal to breath ridiculously heavily, not see properly and feel burning hot after a meth shoot? i have exerianced this recently its over whelming and intence
Posted Wed, 12 Sep 2012 in Drug Abuse
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Heathcare Magic!
A thing that is ridiculous just can't be normal.
Probably you want to know whether it is harmful or not.
No, it does not result in any harm per se but the Meth shot which you are enjoying and which is resulting in all this would ultimately be problematic.
Methamphetamine is a XXXXXXX substance, it causes excitation and kick, but also causes many unwanted effect on thought and memory and the cardiac status.
You are very young, very lucky so to have the opportunity to be in a very respectable country; Think of the Afghan women of your age, totally behind burqas and getting exploited in every possible way, getting pregnant every year and endless agony of talaqs and selling out and what not....
The money you spend on these drug shots ultimately goes to the coffers of the mafia of those lawless countries and make them powerful, due to this satanic power the innocent women and children suffer.... please do not fall prey to the vices of the filthy world.
You should become a responsible citizen and save others from this menace rather than jumping in half mad state.
May God bless you and help you come out of the darkness side of the world
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor